# SDR ASAA2020021982207

- Difficulty date: February 18, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 35,424 hours, 10,227 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: No Test
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#1 ENGINE A FIRE LOOP DOES NOT TEST. GROUNDED - YES. ACCOMPLISHED ENGINE FIRE DETECTION OPERATIONAL TEST B737-800 AMM TASK 26-11-00-710-801. OPS CK GOOD. ACCOMPLISHED GVI OF FAN & CORE FIRE LOOPS. NO DEFECTS NOTED. RE-ACCOMPLISHED ENGINE FIRE DETECTION OPERATIONAL TEST. OPS CK GOOD.
